Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/114661
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Degree complexity of birational maps related to matrix inversion: symmetric case
Author: Truong, T.
Citation: Mathematische Zeitschrift, 2012; 270(3-4):725-738
Publisher: Springer
Issue Date: 2012
ISSN: 0025-5874
1432-1823
Statement of
Responsibility: 
Tuyen Trung Truong
Abstract: For q ≥ 3, we let Sq denote the projectivization of the set of symmetric q × q matrices with coefficients in C. We let I(x)=(xi,j)−1 denote the matrix inverse, and we let J(x)=(x−1i,j) be the matrix whose entries are the reciprocals of the entries of x. We let K|Sq=I∘J: Sq→Sq denote the restriction of the composition I ◦ J to Sq. This is a birational map whose properties have attracted some attention in statistical mechanics. In this paper we compute the degree complexity of K|Sq, thus confirming a conjecture of Angles d’Auriac et al. (J Phys A Math Gen 39:3641–3654, 2006).
Keywords: Birational mappings; degree complexity; matrix inversion; symmetric matrices
Rights: © Springer-Verlag 2010
DOI: 10.1007/s00209-010-0821-3
Appears in Collections:Aurora harvest 3
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.